Search Results

There are 41841 results for: content related to: Hitting all maximum cliques with a stable set using lopsided independent transversals

  1. The rotational dimension of a graph

    Journal of Graph Theory

    Volume 66, Issue 4, April 2011, Pages: 283–302, Frank Göring, Christoph Helmberg and Markus Wappler

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20502

  2. Compact topological minors in graphs

    Journal of Graph Theory

    Volume 67, Issue 2, June 2011, Pages: 139–152, Tao Jiang

    Article first published online : 2 SEP 2010, DOI: 10.1002/jgt.20522

  3. Maximum packings of the complete graph with uniform length cycles

    Journal of Graph Theory

    Volume 68, Issue 1, September 2011, Pages: 1–7, Daniel Horsley

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20536

  4. On a conjecture of Thomassen concerning subgraphs of large girth

    Journal of Graph Theory

    Volume 67, Issue 4, August 2011, Pages: 316–331, Domingos Dellamonica Jr, Václav Koubek, Daniel M. Martin and Vojtěch Rödl

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20534

  5. On graphs and algebraic graphs that do not contain cycles of length 4

    Journal of Graph Theory

    Volume 68, Issue 2, October 2011, Pages: 91–102, Noga Alon, H. Tracy Hall, Christian Knauer, Rom Pinchasi and Raphael Yuster

    Article first published online : 26 OCT 2010, DOI: 10.1002/jgt.20542

  6. Extremal graphs for homomorphisms

    Journal of Graph Theory

    Volume 67, Issue 4, August 2011, Pages: 261–284, Jonathan Cutler and A. J. Radcliffe

    Article first published online : 9 FEB 2011, DOI: 10.1002/jgt.20530

  7. A new upper bound for the independence number of edge chromatic critical graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 202–212, Rong Luo and Yue Zhao

    Article first published online : 16 DEC 2010, DOI: 10.1002/jgt.20552

  8. On hamiltonian cycles in the prism over the odd graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 177–188, Letícia R. Bueno and Peter Horák

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20550

  9. The plane-width of graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 229–245, Marcin Kamiński, Paul Medvedev and Martin Milanič

    Article first published online : 1 FEB 2011, DOI: 10.1002/jgt.20554

  10. A characterization of partially dual graphs

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 198–217, Iain Moffatt

    Article first published online : 30 AUG 2010, DOI: 10.1002/jgt.20525

  11. Total weight choosability of graphs

    Journal of Graph Theory

    Volume 66, Issue 3, March 2011, Pages: 198–212, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20500

  12. Circumferences of k-connected graphs involving independence numbers

    Journal of Graph Theory

    Volume 68, Issue 1, September 2011, Pages: 55–76, Guantao Chen, Zhiquan Hu and Yaping Wu

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20540

  13. Geometric graph homomorphisms

    Journal of Graph Theory

    Volume 69, Issue 2, February 2012, Pages: 97–113, Debra L. Boutin and Sally Cockburn

    Article first published online : 3 MAR 2011, DOI: 10.1002/jgt.20566

  14. Finding paths between 3-colorings

    Journal of Graph Theory

    Volume 67, Issue 1, May 2011, Pages: 69–82, Luis Cereceda, Jan van den Heuvel and Matthew Johnson

    Article first published online : 16 DEC 2010, DOI: 10.1002/jgt.20514

  15. Disjoint Hamilton cycles in the random geometric graph

    Journal of Graph Theory

    Volume 68, Issue 4, December 2011, Pages: 299–322, Tobias Müller,, Xavier Pérez-Giménez, and Nicholas Wormald

    Article first published online : 1 FEB 2011, DOI: 10.1002/jgt.20560

  16. Bipartite induced subgraphs and well-quasi-ordering

    Journal of Graph Theory

    Volume 67, Issue 3, July 2011, Pages: 235–249, Nicholas Korpelainen and Vadim V. Lozin

    Article first published online : 9 FEB 2011, DOI: 10.1002/jgt.20528

  17. Small vertex-transitive and Cayley graphs of girth six and given degree: an algebraic approach

    Journal of Graph Theory

    Volume 68, Issue 4, December 2011, Pages: 265–284, Eyal Loz, Martin Mačaj, Mirka Miller, Jana Šiagiová, Jozef Širáň and Jana Tomanová

    Article first published online : 16 DEC 2010, DOI: 10.1002/jgt.20556

  18. On cubic non-Cayley vertex-transitive graphs

    Journal of Graph Theory

    Volume 69, Issue 1, January 2012, Pages: 77–95, Klavdija Kutnar,, Dragan Marušič, and Cui Zhang

    Article first published online : 1 FEB 2011, DOI: 10.1002/jgt.20573

  19. A note on the girth-doubling construction for polygonal graphs

    Journal of Graph Theory

    Volume 68, Issue 3, November 2011, Pages: 246–254, Ákos Seress and Eric Swartz

    Article first published online : 12 NOV 2010, DOI: 10.1002/jgt.20555

  20. All minimum C5-saturated graphs

    Journal of Graph Theory

    Volume 67, Issue 1, May 2011, Pages: 9–26, Ya-Chen Chen

    Article first published online : 15 MAR 2011, DOI: 10.1002/jgt.20508